uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Effective domain representations of H(X), the space of compact subsets
Uppsala University.
1999 (English)In: THEORETICAL COMPUTER SCIENCE, Vol. 219, no 1-2, 19-48 p.Article in journal (Other scientific) Published
Abstract [en]

This paper gives effective domain representations of spaces H(X) of non-empty compact subsets of effective complete metric spaces X. The domain representation of H(X) is constructed from a domain representation of X using the Plotkin power domain construc

Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 1999. Vol. 219, no 1-2, 19-48 p.
Keyword [en]
computability; domain theory; representations; iterated function systems; SYSTEMS
Identifiers
URN: urn:nbn:se:uu:diva-26946OAI: oai:DiVA.org:uu-26946DiVA: diva2:54840
Note
Addresses: Blanck J, Hogskolan Gavle, S-80176 Gavle, Sweden. Univ Uppsala, Dept Math, SE-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 350 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf